# SDR SWIA97873

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DUCT LEAK LIGHT ILLUMINATED.  SHUTDOWN RIGHT ENGINE AND RETURNED TO FIELD.  FOUND B-NUT FITTING LOOSE ON 18 PSI REGULATOR.  TIGHTENED FITTING AND RAN ENGINE TO TAKEOFF POWER.  NO DUCT LEAK LIGHT NOTED  AND OPS CHECKS GOOD.
